A 46-year-old male asked:
Had pain pump 4 a mth doc put clonadine for booster to dilauid but dizzy is bad i fell and hurt myself twice. doc still wants 2 leave bp med in pump?
2 doctor answers • 5 doctors weighed in
Dr. Romanth Waghmaraeanswered
Pain Management 41 years experience
Pain pump: This is probably due to the clonidine. I am somewhat intiguied as to why a pump was placed. Overall pump use has dropped - in my practice i last placed a pump almost 4-5 years ago.
4.3k viewsAnswered >2 years ago
Dr. Qamar Khananswered
Pain Management 19 years experience
Let Pain Doc Know: I would suggest if a fair trial has been assessed with the new dosage, that he/she consider other options because even though its micro dosing of these medications they are affecting your health and safety. If you are not comfortable, i would suggest getting a second opinion with another pain doc that manages pain pumps.
4.3k viewsReviewed >2 years ago
Last updated Oct 4, 2016
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.